# SDR V0XD20150415095

- Difficulty date: April 7, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Part serial: BN119592X
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK 3 HAS CORROSION BETWEEN FS 517.00 & FS 587.00, RT SEAT TRACK 4 HAS CORROSION BETWEEN FS 581.00 & FS 629.00.  BLENDED DAMAGE, RT SEAT TRACK 3 HAS .034 OF MATERIAL LOSS, WITHIN LIMITS.  RT SEAT TRACK 4 HAS 0.10 OF MATERIAL LOSS, OUT OF LIMITS IAW REO 670-53-013 REV J 10/22/2014.  R & R RT 3 SEAT TRACK IAW AMM 53-00-49.
